# SDR UPS99229798

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: HFAB53ST011
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION ON SHEAR TIE FWD SIDE BS 720E FRAME BETWEEN STR 26 AND 27 LEFT CORROSION ON SHEAR TIE FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED SHEAR TIE PER 53-10-4 SRM REPAIRED SHEAR TIE PER SRM 53-10-4.
